MathSciNet Relay Station
MathSciNet bibliographic data
MR1348203 (96i:11112) 11P32 (11M26)
Kaniecki, Leszek On Šnirelman's constant under the Riemann hypothesis. Acta Arith. 72 (1995), no. 4, 361–374.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement